# SDR ABXA2024031558

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,095 hours, 36,291 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: NOTREPORTED
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN ON PUSHBACK AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED AC . AND DEFERRRED THE APU FOR DEPARTURE IAW MEL ABX-49-11-1A AND RETURNED AC TO SERVICE. AC DEPARTED
